# SDR SWAA002028

- Difficulty date: October 15, 2000
- Submitted: November 2, 2000
- Operation: Air carrier
- Aircraft: N781WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 30601
- Aircraft time: 280 hours, 170 cycles
- Engine: Cfmint CFM567B22
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 3401613020
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: C
- Precautionary procedure: C

## Discrepancy

AIR TURNBACK, DURING ROTATION RECEIVED NUMEROUS BIRD STRIKES TO AIRCRAFT. ON RETURN TO ALB, NR 1 ENG VIBRATION GAUGE READ 3.0, APPROACHED 4.0 AT FL 240,THRUST LEVER  REDUCED TO KEEP VIBRATION LEVEL TO BELOW 4.0.  SMELL IN CABIN.  PERFORMED BIRD STRIKE INSP PER MM NR 1 AND 2 ENG SHOWED EVIDENCE OF CORE INGESTION.  REMOVED AND REPLACED NR 1 ENG FAN BLADE SET PER MM.  AMENDED SDR 2028 NR 2 ENG BORESCOPED NO DAMAGE NOTED, NR 1 ENG ON 10 CYCLE FLYBACK BORESCOPE INSPECTION.
